Asymptotic stability of stochastic differential equations driven by Lévy noise

Applebaum, D. and Siakalli, M. (2009) Asymptotic stability of stochastic differential equations driven by Lévy noise. Journal of Applied Probability , 46 (4). pp. 1116-1129. ISSN 0021-9002

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
  • Siakalli, M.
Keywords: Stochastic differential equation; Levy noise; Poisson random measure; Brownian motion; almost-sure asymptotic stability; moment exponential stability; Lyapunov exponent
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 17 Feb 2010 14:20
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1239/jap/1261670692
Status: Published
Publisher: Applied Probability Trust
Identification Number: https://doi.org/10.1239/jap/1261670692

Download

Filename: Applebaum_10372.pdf

Share / Export

Statistics